# SDR DALA2022072605153

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 68,363 hours, 22,282 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 -MISC/DE- DUE TO LT ENGINE HIGH OIL TEMPERATURE. CORRECTIVE ACTION: DRAINED GEARBOX. REPLACED OIL TEMP THERMOCOUPLE AND AIR OIL COOLER.
